[Ibogaine] Taking a Booster Dose On Antidepressants

Edward W edwardw at mtciep.com
Sat Oct 27 11:45:23 EDT 2012


I would stay on the side of caution, Thought Criminal.  Ibogaine has 
been medically studied in limited instances, so I would want to be 
certain that all traces of the Antidepresant chemical is fully gone from 
my system, before even attempting, but that's just me.

___________________
Edward
edwardw at mtciep.com



On 10/26/2012 5:06 PM, Thought Criminal wrote:
> I appreciate your answer Matt, but why do clinics only ask you to stay 
> off the meds for two weeks if it's actually supposed to be a month?
>
> On Fri, Oct 26, 2012 at 2:51 PM, Edward W <edwardw at mtciep.com 
> <mailto:edwardw at mtciep.com>> wrote:
>
>     Well put Matt, sounds like thats the answer
>
>     ___________________
>     Edward
>     edwardw at mtciep.com <mailto:edwardw at mtciep.com>
>
>
>
>
>     On 10/26/2012 12:53 PM, Matt S. wrote:
>
>         Here's the thing bro, what you are talking about is
>         potentially dangerous, and everyone here knows it.  If you
>         continue to ask enough people, you may find someone who gives
>         you the answer you want to hear.  But are you willing to bet
>         your life on it?  Because that may be exactly what you wind up
>         doing.
>
>         All serotonin interacting substances should be considered
>         highly dangerous in relation to ibo but after reading about
>         this stuff briefly online I am also inclined to say give it a
>         month.  It sounds like some of the metabolites are even more
>         active  in some areas than the original drug.  I also see
>         several places where it says it takes a few weeks to be fully
>         effective.  It also looks like this drug is metabolized by the
>         same enzyme in the liver that metabolizes ibogaine which means
>         they will both metabolize slower if they are both present at
>         the same time.
>
>         The half-life is 35 hours and the half-life of the main
>         metabolite (desmethylclomipramine) is 50 so "after several
>         days" is for sure not going to be long enough to have it
>         cleared from your system.  Because the main metabolite has a
>         longer half-life than the drug itself it complicates the
>         picture but that means if you took 5mg for example, after 24
>         hours less than half would be metabolized to
>         desmethylclomipramine and almost all of the
>         desmethylclomipramine would be around.  Another 24 hours and
>         slightly more than half of the original 5mg is metabolized and
>         still less than half of desmethylclomipramine has been
>         metabolized.  Another 24 hours and you would expect about
>         1.25mg of the original drug to be left while something more
>         than 2mg of desmethylclomipramine should be floating around.
>          That's after 3 days and only a single 5mg dose taken one time.
>
>         This kind of drug takes a long time to clear especially
>         because you take it daily and it has that stacking effect
>         where the slow breakdown causes it to build up to high levels.
>          You would expect that because the desmethylclomipramine has a
>         much longer half-life than the clomipramine that you actually
>         have a higher level of that drug in your body then the
>         clomipramine itself. But since the half-life of clomipramine
>         is more than 24 hours also, then a daily dose is really just
>         adding to what is still left over from the day before.  This
>         goes on for days, weeks, and months so the level in the body
>         is higher than the amount in the daily dose.  At some point
>         you hit some kind of stasis where the blood levels are not
>         increased significantly with each daily dose but the stasis
>         level inside your body is higher than the amount you get when
>         you take a pill.  So whatever your dose is, you don't have to
>         just account for that being metabolized, you have to account
>         for the high levels that have built up inside you to get
>         metabolized as well.
>
>         Don't risk it man.  A booster isn't much good if it puts you
>         in the hospital, or worse, the morgue.
>
>         Matt
>
>         On 10/26/2012 11:33 AM, Thought Criminal wrote:
>
>             Well, no, it takes up to two weeks. I am simply wondering
>             if I could safely take a small booster dose after several
>             days of being off the medicine.
>
>             On Fri, Oct 26, 2012 at 1:00 PM, junkboy
>             <junkboy64 at gmail.com <mailto:junkboy64 at gmail.com>
>             <mailto:junkboy64 at gmail.com <mailto:junkboy64 at gmail.com>>>
>             wrote:
>
>                 SOMEONE else isnt going to possibly die from serotonin
>                 syndrome... it takes a month for those meds to build up to
>                 therapeutic levels, don't you think it takes about a
>             month for
>                 them to leave your system?
>
>
>
>
>
>
>                 On Fri, Oct 26, 2012 at 10:14 AM, Thought Criminal
>                 <thoughtcriminal6359 at gmail.com
>             <mailto:thoughtcriminal6359 at gmail.com>
>                 <mailto:thoughtcriminal6359 at gmail.com
>             <mailto:thoughtcriminal6359 at gmail.com>>> wrote:
>
>                     Someone else told me I only needed to be off the
>             meds for
>                     several days before taking a booster dose.
>             Remember, I'm not
>                     talking about a flood dose. Just a booster.
>
>                     On Fri, Oct 26, 2012 at 9:55 AM, Edward W
>             <edwardw at mtciep.com <mailto:edwardw at mtciep.com>
>                     <mailto:edwardw at mtciep.com
>             <mailto:edwardw at mtciep.com>>> wrote:
>
>                         It would depend on how long you've been on the
>                         Pharmaceutical.  Personally I would give it at
>             least 4
>                         weeks after tapering completely off.  Others
>             may be a
>                         little more liberal on the time frame.
>
>                         ___________________
>                         Edward
>             edwardw at mtciep.com <mailto:edwardw at mtciep.com>
>             <mailto:edwardw at mtciep.com <mailto:edwardw at mtciep.com>>
>
>
>
>
>
>                         On 10/26/2012 5:42 AM, Thought Criminal wrote:
>
>                             I'm taking an antidepressant called
>             Clomipramine.
>                             It's an SRI/tricyclic antidepressant. I am
>             aware that
>                             there are dangers in using ibogaine while
>             taking
>                             antidepressants. What are the risks, and
>             how long do
>                             I need to stay off my antidepressant
>             before taking
>                             ibogaine?
>
>
>                                -=[) ::::::: MindVox | Ibogaine | List
>             Commands
>                             ::::::: (]=-
>                             (][%]  ::
>             http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>                                -=[) :::: Change Account Settings ::
>             [Un]Subscribe
>                             :::: (]=-
>
>
>
>                          -=[) ::::::: MindVox | Ibogaine | List
>             Commands ::::::: (]=-
>                         (][%]  ::
>             http://mindvox.com/mailman/listinfo/ibogaine ::
>                          [%][)
>                          -=[) :::: Change Account Settings ::
>             [Un]Subscribe :::: (]=-
>
>
>
>
>                       -=[) ::::::: MindVox | Ibogaine | List Commands
>             ::::::: (]=-
>                     (][%]  ::
>             http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>                       -=[) :::: Change Account Settings ::
>             [Un]Subscribe :::: (]=-
>
>
>
>
>                   -=[) ::::::: MindVox | Ibogaine | List Commands
>             ::::::: (]=-
>                 (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine
>             ::  [%][)
>                   -=[) :::: Change Account Settings :: [Un]Subscribe
>             :::: (]=-
>
>
>
>
>                -=[) ::::::: MindVox | Ibogaine | List Commands :::::::
>             (]=-
>             (][%]  ::http://mindvox.com/mailman/listinfo/ibogaine  ::
>              [%][)
>                -=[) :::: Change Account Settings :: [Un]Subscribe ::::
>             (]=-
>
>
>
>
>            -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>         (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>            -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>      -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>     (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>      -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>
>    -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>    -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-



More information about the Ibogaine mailing list